# SDR CALA2019062211004

- Difficulty date: June 18, 2019
- Submitted: June 22, 2019
- Operation: Air carrier
- Aircraft: N75861
- Make and model: Boeing 757-33N
- Aircraft serial: 32585
- Aircraft time: 57,249 hours, 17,635 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floorbeam
- Part number: 143N50131
- Condition: Corroded
- Location: Bs 680
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-53-3-0480 CORROSION ON MAIN CABIN FLOOR BEAM UPPER SURFACE AT STA 680 RBL-53 REF. ST. ENGINEERING N/R 0065606 FOUND CORROSION OUT OF LIMIT IAW B757-300 SRM 53-30-51 L=1.3,W=. 8,D=.037 ON CABIN FLOOR BEAM AT STA 680 RBL 53 AND ACCOMPLISHED PERMANENT REPAIR IAW B757-300 SRM 53-00-51-R8 FIG 20 FOUND CORROSION OUT OF LIMIT STA 680 RBL 53 AND ACCOMPLISHED PER MANENT REPAIR IAW B757-300 SRM 53-00-51-R8 FIG.201.
